Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am suffering from unwanted facial hair growth

sir, i had black spots on my hands so i was prescribed tenovate and retino a for it and i have used it for a month and suddenly i saw very thin and black hair are growing on my face especially on upper cheeks and chin.i have gone though hormonal tests also like..DHT,17ADHTS.DHEAS,prolactin,insulin and thyroid.all the reports are normal.Now what should i do very confused.plz help me out
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome To HealthcareMagic forum,
Facial hair is not because of short application of tenovate cream ,that too over hands.If you have got all your tests done,and they have come out as normal,then your case is called IDIOPATHIC HIRSUTISM( excess facial hair)..which means that there is no obvious cause of facial hair growth.The only option left is laser hair reduction .Consult a good dermatologist who has good experience on lasers for the treatment.You have not mentioned your age ,kindly do so.
take care,
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor